Review: Joseph Ullian, Bernard Baumrin, Mathematical Objects; Joseph S. Ullian, Is any Set Theory True? [Book Review]

Journal of Symbolic Logic 40 (4):593-595 (1975)
Abstract This article has no associated abstract. (fix it)
Keywords No keywords specified (fix it)
Categories (categorize this paper)
 Save to my reading list
Follow the author(s)
Edit this record
My bibliography
Export citation
Find it on Scholar
Mark as duplicate
Request removal from index
Revision history
Download options
Our Archive

Upload a copy of this paper     Check publisher's policy     Papers currently archived: 32,587
External links

Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library
References found in this work BETA

No references found.

Add more references

Citations of this work BETA

No citations found.

Add more citations

Similar books and articles
On Projectibility.Joseph S. Ullian - 1975 - Noûs 9 (3):329-339.
Review: Joseph S. Ullian, A Theorem on Maximal Sets. [REVIEW]Steven Orey - 1962 - Journal of Symbolic Logic 27 (2):244-244.
Review: Alex Orenstein, Willard Van Orman Quine. [REVIEW]Joseph S. Ullian - 1980 - Journal of Symbolic Logic 45 (2):371-372.
The Ninth Inning.Joseph S. Ullian - 1982 - Journal of Philosophy 79 (6):332-334.
The Short of It.Nelson Goodman & Joseph Ullian - 1978 - Journal of Philosophy 75 (5):263-264.
A Note on Scheffler on Nidditch.Joseph Ullian - 1965 - Journal of Philosophy 62 (10):274-275.
Added to PP index

Total downloads
1 ( #1,007,010 of 2,235,694 )

Recent downloads (6 months)
1 ( #446,690 of 2,235,694 )

How can I increase my downloads?

Monthly downloads

Sorry, there are not enough data points to plot this chart.
My notes
Sign in to use this feature